# SDR CA030703016

- Difficulty date: June 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,965 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT JACKED UP, GEAR SWUNG. NOSE GEAR SLOWER IN RETRACTION. FOUND NOSE GEAR RAM O-RINGS FLAT. REMOVED, REPAIRED, REINSTALLED. AIRCRAFT OK.
